MathSciNet Relay Station
MathSciNet bibliographic data
MR891881 58E30 (22E65 55Q25 58D99 76A05 76W05)
Arnolʹd, V. I. The asymptotic Hopf invariant and its applications. Selected translations. Selecta Math. Soviet. 5 (1986), no. 4, 327–345.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement